Asymptotic distributions for regression-based seasonal unit root test statistics in a near-integrated model

Rodrigues, Paulo M. M., Taylor, A. M. Robert . Econometric Theory 2004. 20 (4) :645-670

Locate this article in:

Bibtex

@article{CIS-195109,
  Author = {Rodrigues, Paulo M. M. and Taylor, A. M. Robert},
  Title = {Asymptotic distributions for regression-based seasonal unit root test statistics in a near-integrated model},
  Journal = {Econometric Theory},
  Volume = {20},
  Number = {4},
  Year = {2004},
  Pages = {645--670},
  Keywords = {$F$-statistic, Monte Carlo simulation, Autoregressive, $t$-statistic}
}

Similar articles